# SDR CA031205014

- Difficulty date: December 2, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 14,294 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 1143890425
- Condition: Leaking
- Location: Fuel Press
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B, K
- Precautionary procedure: O

## Discrepancy

(CAN) CREW NOTED THAT FUEL WAS LEAKING FROM THE RT ENGINE COWL.  MAINTENANCE FOUND THAT THE LOW PRESSURE FUEL PUMP HAD BLOWN OUT THE GASKET BETWEEN THE MAIN BODY AND THE REGULATOR ASSEMBLY ALLOWING FUEL UNDER PRESSURE TO ESCAPE. THE PUMP WAS REPLACED AND THE AIRCRAFT RELEASED.
